# SDR WRLA2007133

- Difficulty date: December 6, 2007
- Submitted: December 10, 2007
- Operation: Air carrier
- Aircraft: N273WA
- Make and model: Doug MD-11
- Aircraft serial: 48519
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Bracket
- Part number: ACG7075501
- Condition: Broken
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AT GEAR RETRACTION SEVERE VIBRATION AND NOISE BELOW FLIGHT DECK.  REPLACED BRACKET P/N ACG7075-501 AND NOSE LANDING GEAR AFT DOOR DRIVE LINKAGE P/N ACG7326-1 IAW MM 32-36-02.  GEAR SWING ACCOMPLISHED IAW MM 32-31-00-700-801.
